# SDR CA090312014

- Difficulty date: February 11, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 4950 · APU Bleed Air System
- Part: Check Valve
- Part number: 350023000
- Condition: Broken
- Location: Lt Ram Air Duct
- Part time: 12,395 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI OUT, AFTER BLEEDS TRANSFERRED TO APU, FLT CREW REPORTED SMOKE SMELL IN COCKPIT. PACKS SELECTED OFF AND SMOKE CLEARED. ACFT RETURNED TO GATE.  MX FOUND CHECK VALVE IN LT RAM AIR DUCT BROKEN. CHECK VALVE REPLACED AND OPS CHECKED GOOD. NO SMOKE NOTED AT THIS TIME. ACFT RETURNED TO SERVICE.
